Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 348, Number 10

All articles in this issue are freely accessible.

Multi-bump orbits homoclinic to resonance bands
Tasso J. Kaper and Gregor Kovacic.
Trans. Amer. Math. Soc. 348 (1996), 3835-3887
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1329536
A new uncountably categorical group
Andreas Baudisch.
Trans. Amer. Math. Soc. 348 (1996), 3889-3940
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1351488
On the homology spectral sequence for topological Hochschild homology
Thomas J. Hunter.
Trans. Amer. Math. Soc. 348 (1996), 3941-3953
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376548
Sharp upper bound for the first non-zero Neumann eigenvalue for bounded domains in rank-1 symmetric spaces
A. R. Aithal and G. Santhanam.
Trans. Amer. Math. Soc. 348 (1996), 3955-3965
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363942
Murnaghan-Nakayama rules for characters of Iwahori-Hecke algebras of classical type
Tom Halverson and Arun Ram.
Trans. Amer. Math. Soc. 348 (1996), 3967-3995
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322951
Invariants of piecewise-linear 3-manifolds
John W. Barrett and Bruce W. Westbury.
Trans. Amer. Math. Soc. 348 (1996), 3997-4022
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1357878
On Baire-1/4 functions
Vassiliki Farmaki.
Trans. Amer. Math. Soc. 348 (1996), 4023-4041
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1373633
Transfinite multifractal dimension spectrums
Stanley C. Williams.
Trans. Amer. Math. Soc. 348 (1996), 4043-4081
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1351496
Competitive exclusion and coexistence for competitive systems on ordered Banach spaces
S. B. Hsu, H. L. Smith and Paul Waltman.
Trans. Amer. Math. Soc. 348 (1996), 4083-4094
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1373638
Extremal problems and symmetrization for plane ring domains
A. Yu. Solynin and M. Vuorinen.
Trans. Amer. Math. Soc. 348 (1996), 4095-4112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1333399
Single generator problem
Jun-ichi Tanaka.
Trans. Amer. Math. Soc. 348 (1996), 4113-4129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340187
Wiener’s test for space-time random walks and its applications
Yasunari Fukai and Kôhei Uchiyama.
Trans. Amer. Math. Soc. 348 (1996), 4131-4152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Hyponormality and spectra of Toeplitz operators
Douglas R. Farenick and Woo Young Lee.
Trans. Amer. Math. Soc. 348 (1996), 4153-4174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363943
Algebraic surfaces with log canonical singularities and the fundamental groups of their smooth parts
D.-Q. Zhang.
Trans. Amer. Math. Soc. 348 (1996), 4175-4184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348158
On polarized surfaces $(X,L)$ with $h^{0}(L)>0$, $𝜅(X)=2$, and $g(L)=q(X)$
Yoshiaki Fukuma.
Trans. Amer. Math. Soc. 348 (1996), 4185-4197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370640
K-theoretic classification for certain inductive limit $Z_{2}$ actions on real rank zero $C^{*}$-algebras
Hongbing Su.
Trans. Amer. Math. Soc. 348 (1996), 4199-4230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376557
Separable Banach space theory needs strong set existence axioms
A. James Humphreys and Stephen G. Simpson.
Trans. Amer. Math. Soc. 348 (1996), 4231-4255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1373639
Gross spaces
Saharon Shelah and Otmar Spinas.
Trans. Amer. Math. Soc. 348 (1996), 4257-4277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1357403